# SDR AALA2000433

- Difficulty date: February 24, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN DENTED STATION 420, BETWEEN STRINGER 17L AND 18L ADL NR 8930035.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-30-3 FIG 3.  (M)
